The existence of nontrivial stable social choice functions
Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 788-792
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_4_a3,
author = {A. I. Gol'berg and V. A. Gurvich and I. S. Menshikov},
title = {The existence of nontrivial stable social choice functions},
journal = {Doklady Akademii Nauk},
pages = {788--792},
year = {1986},
volume = {289},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a3/}
}
A. I. Gol'berg; V. A. Gurvich; I. S. Menshikov. The existence of nontrivial stable social choice functions. Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 788-792. http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a3/